Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Baurdoux, Erik J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 18.

Article

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683 and Pedraza, José M. (2024) Lp optimal prediction of the last zero of a spectrally negative Lévy process. Annals of Applied Probability, 34 (1B). 1350 - 1402. ISSN 1050-5164

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683 and Pedraza, José M. (2023) Predicting the last zero before an exponential time of a spectrally negative Lévy process. Advances in Applied Probability, 55 (2). pp. 611-642. ISSN 0001-8678

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683, Palmowski, Z and Pistorius, Martijn R (2017) On future drawdowns of Lévy processes. Stochastic Processes and Their Applications, 127 (8). pp. 2679-2698. ISSN 0304-4149

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683, Kyprianou, Andreas E. and Ott, Curdin (2016) Optimal prediction for positive self-similar Markov processes. Electronic Journal of Probability, 21. ISSN 1083-6489

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683, Pardo, Juan Carlos, Perez, Jose Luis and Renaud, Jean-Francois (2016) Gerber–Shiu distribution at Parisian ruin for Lévy insurance risk processes. Journal of Applied Probability, 53 (2). pp. 572-584. ISSN 0021-9002

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683, Chen, Nan, Surya, Budhi and Yamazak, Kazutoshi (2015) Optimal double stopping of a Brownian bridge. Advances in Applied Probability, 47 (4). pp. 1212-1234. ISSN 0001-8678

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683 and Yamazaki, Kazutoshi (2015) Optimality of doubly reflected Lévy processes in singular control. Stochastic Processes and Their Applications, 125 (7). pp. 2727-2751. ISSN 0304-4149

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683 and Schaik, Kees (2014) Predicting the time at which a Lévy process attains its ultimate supremum. Acta Applicandae Mathematicae, 134 (1). pp. 21-44. ISSN 0167-8019

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683, Kyprianou, Andreas E. and Pardo, J.C. (2011) The Gapeev-Kuhn stochastic game driven by a spectrally positive Levy process. Stochastic Processes and Their Applications, 121 (6). pp. 1266-1289. ISSN 0304-4149

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683 and Van Schaik, K. (2011) Further calculations for the McKean stochastic game for a spectrally negative levy process: from a point to an interval. Journal of Applied Probability, 48 (1). pp. 200-216. ISSN 0021-9002

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683 (2009) Last exit before an exponential time for spectrally negative Lévy processes. Journal of Applied Probability, 46 (2). pp. 542-588. ISSN 0021-9002

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683 (2009) Some excursion calculations for reflected Lévy processes. Alea: Latin American Journal of Probability and Mathematical Statistics, 6. pp. 149-162. ISSN 1980-0436

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683 and Kyprianou, Andreas E. (2009) The Shepp-Shiryaev stochastic game driven by a spectrally negative Lévy process. Theory of Probability and Its Applications, 53 (3). pp. 481-499. ISSN 0040-585X

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683 and Kyprianou, Andreas E. (2008) The Shepp-Shiryaev stochastic game driven by a spectrally negative Lévy process. Teorii͡a Veroi͡atnosteĭ i Ee Primenenii͡a, 53 (3). pp. 588-609. ISSN 0040-361X

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683 and Kyprianou, Andreas E. (2008) The McKean stochastic game driven by a spectrally negative Lévy process. Electronic Journal of Probability, 13. pp. 173-197. ISSN 1083-6489

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683 (2007) Examples of optimal stopping via measure transformation for processes with one-sided jumps. Stochastics: an International Journal of Probability and Stochastic Processes, 79 (3). pp. 303-307. ISSN 1744-2508

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683 and Kyprianou, Andreas E. (2004) Further calculations for Israeli options. Stochastics and Stochastic Reports, 76 (6). pp. 546-569. ISSN 1045-1129

Thesis

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683 (2007) Fluctuation theory and stochastic games for spectrally negative Lévy processes. Doctoral thesis, Utrecht University.

This list was generated on Wed May 29 00:22:16 2024 BST.